On the biquadratic assignment problem

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Original languageEnglish
Title of host publicationQuadratic Assignment and Related Problems
Place of PublicationProvidence
PublisherAmerican Mathematical Society
Pages117-146
Volume16
ISBN (Print)0821866079
Publication statusPublished - 1994

Publication series

NameDIMACS Series in Discrete Mathematics and Theoretical Computer Science
PublisherAmerican Mathematical Society

Cite this

Burkard, R. E., Dragoti-Cela, E., & Klinz, B. (1994). On the biquadratic assignment problem. In Quadratic Assignment and Related Problems (Vol. 16, pp. 117-146). (DIMACS Series in Discrete Mathematics and Theoretical Computer Science). Providence: American Mathematical Society.